MathSciNet Relay Station
MathSciNet bibliographic data
MR1964986 (2004b:35317) 35Q55 (35C05 35Q51 35Q60 78A60)
Yan, Zhenya Generalized method and its application in the higher-order nonlinear Schrodinger equation in nonlinear optical fibres. Chaos Solitons Fractals 16 (2003), no. 5, 759–766.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement